Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Transmission and Education >> Am I Infected?

Pages: 1
Anonymous
Unregistered

aspirin intolerance & burning tongue ????
      #33354 - 04/30/02 01:02 AM

recently had an unsafe hetrosexual sex act, the only problem that has risen since is,i have this burning feeling in my mouth, tongue included, and if i take any aspirin type product i have this severe breathing problem ,like cant catch my breath,going to the dr in a few days for this but was hoping someone could tell me if anyone has ever experienced this with hiv infection,just hope for some replys back from this post.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: aspirin intolerance & burning tongue ???? new
      #33358 - 04/30/02 02:08 AM

sounds like youre allergic to aspirin



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
1 registered and 2 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1323

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3